Covid-19 Vaccine side effects
@chels8957 similar (without dizzyness/vertigo), it turned out to be caused by my neck, spine as well as stress.
I had my second dose of Moderna on July 13. Within 1 hour I had rapid breathing and sweats. I went to bed after taking an Advil. During the next 3 days, I experienced balance problems, headaches, dizziness, and nausea. My feet, ankles, and legs had blue/purple splotches and would often go numb.
I did see my GP who did a full blood workup including a D-Dimer test for blood clots. He also had me take an ECG test for my heart. Here it is August 8 and I am still having headaches and balance problems. I have a follow-up for later this month to re-evaluate.
I was tested positive for Covid in March, 2021... I trusted negative after 15 days of isolation. My troubling symptoms then were dizziness and weakness and that carried out for good 2 months. I was not able to sit long in front of laptop which my job demands. But it got resolved then and things seem fine. In last week of June, I received first dose of Sinovac vaccine. Nothing much changed for a couple of weeks and then I started to feel dizzy occasionally... It was extremely humid weather and I though that this weakness and dizziness is due to humid weather, especially when I was in crowded place with mask on. It never came to my mind that this could be due to vaccine. Then I had my second dose on 4th August. Couple of days went fine and then I had extreme dizziness and weakness and literally fainted... My heartbeat got very fast and I was rushed to the hospital. I had ECG, BP and a couple of other tests conducted. Everything was fine. My feeling now is same as what I experienced during my covid and post Covid recover days. Extreme weakness and dizziness...
@swtammie78 Im really sorry for that.I do understand you .you are same as me same age (M) .Im in 6th week now and almost 80٪ better but not fully recovered.I didnt go for second one.keep us updating and if you recovered let is know to make some one happy.
Hi I’m a new member. I am double-doses with the Pfizer vaccine. Shortly after my first dose (a few days) I collapsed at work. The paramedics found I had extremely high blood pressure and an irregular heartbeat. I was sent home from hospital and told to rest. I have since had awful dizziness (like being on a boat) and lightheadedness. I describe it as it feels like there is not enough blood getting to my head. My BP is still high despite being now on medication. I am shattered. I used to do 12 hour shifts in heels and now struggle to get up the stairs. I also have noticed changes to my hair and have been getting lots of headaches. I am now on BP, anti-dizziness and iron tablets for anemia. Does anyone have any advice? Thank you in advance and best wishes
@george Did you go for second dose?I have similar things brain gog head ache and dizziness now 6 weeks .nothing helps unfortunatelly
@lili23 please Google FLCCC I-recover. Will take you too their website and look for the pdf document outlining the plan. Take your doctor and discuss in detail. Front Line covid 19 Critical Care is actual name.
Same search method for Ivermectin. Google Canadian Pharmacy that sells Ivermectin and the generic stromectol will come up. You can buy and they will shop to you. Also make sure to speak to physician.
@gloriam look up Bruce Patterson IncellDX www.covidlonghaulers.com and you can see if you want to try their treatment protocol. Has experience with post Vax long haul. Need a blood test to confirm and then find a doc to treat. Can also try FLCCC I-recover protocol found through Google.
@george I had to stop working 2 weeks at the beginning I was completely panicked and I thought I had a tumor or something serious I went back to work but it wore me out completely. Fortunately I'm on vacation so yes it's better I would say 50% good and 50% bad And then yes in the evening now I can relax in front of a movie
@dizzzy2021 Hi!Yes,i did take the 2nd dose as well.Symptoms started apprx.5 days after the first dose.It has been 8 weeks since then.The dizziness / brain fog never goes away.Just a little better during the evenings (most of the times).
I had my 2nd Pfizer on Saturday and within 5 mins my heart felt like it was going to beat out my chest. It reminded me of having adrenalin. I then became shakey and weak. My partner called a nurse over and I was put in a wheelchair and then given a bed to lay on. After 10 mins I felt fine. Day 2 I have expected symptoms and will keep an eye on it and inform my doctor. I will monitor the way I feel.
The nurse at the time said it was anxiety/panic attack. I didn't feel anxious, but have had anxiety before.
I googled my symptoms and stumbled across this forum. Reading these posts, there are a lot of people having ongoing issues.
I hope you find some answers.
@stars182 Hi, I've noticed some intense dreams lately since I've had a slight relapse. Fortunately, my symptoms have been manageable. My dizziness seemed to subside after about a couple of months (first happened 4/11 when I also tested positive for Covid, after my first Moderna shot in late March). A few days ago, the dizziness came back but less severe. I did try the half somersault maneuver and that seemed to help with the dizziness. https://www.youtube.com/watch?v=mQR6b7CAiqk
Take good care.
I had Pfizer vaccine 6 and half weeks ago. Two days after, I developed vertigo (head spins), extreme pressure in the head as if its gonna blow up! I also had intermittent headaches and overall body weakness as if I am going to fall and needed to be careful when walking. Its been 6 and half weeks now, and the Vertigo is still there! I was hospitalized for neurological symptoms of extreme fatigue, head pressure, vertigo, body weakness and inability to do mentally concentrated tasks, what doctors believe was an adverse reaction to the PfizerBiontech vaccine. I was a perfectly healthy 40 year old before the vaccine and working in high-tech sector with mentally demanding intelectual job but since the vaccine, I am suffering from mental and physical stress. I am unsure when doing menial tasks, and have not been able to work since last 4 weeks! Now I am visiting an ENT doctor and he would be performing some tests to check the vestibular function. I also had very strange sharply round rashy spots appear on my body which neurologists believe were a sympton of allergic reaction to vaccine that most likely caused vascular or other forms of inflammation. I am terrified with these symptoms that have severely debilitated by ability to function and taken all the "vitality" of life energy out of my body. I have obviously not taken the second shot of what we now know is just an "experimental" vaccine being experimented on us! I was shocked to hear from doctors that they are so unaware what to do or treat to make me better! Then why were they vaccinating in the first place if they would be unable to treat the adverse side-effects? I feel so let down by public health authorities!
Hi, you may be able to get a prescription for ivermectin on the www.FLCCC.com site. I saw a Canadian doctor on the list of docs who might perscribe it. I am taking it for prevention and it gives me energy and from what I read about it, it is safe and people are using it for side effects from the vaccine.